Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 92, NWS Cleveland, OH

June 5, 2008Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 5, 2008, 5:20 AM EDT for Marion County, Ohio. It took effect at Jun 6, 2008, 1:51 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2008, 5:20 AM EDT (09:20 UTC)
In effect from
Jun 6, 2008, 1:51 PM EDT
Expired
Jun 7, 2008, 11:45 AM EDT
In force
22 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 8.89 ft at Jun 6, 2008, 9:00 PM EDT.

actionminormoderate51006/0506/0606/0706/08
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 050920
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
520 AM EDT THU JUN 05 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-051720-
/O.NEW.KCLE.FL.W.0092.080606T1200Z-080608T0600Z/
/PRGO1.1.ER.080606T1200Z.080607T0000Z.080608T0000Z.NO/
520 AM EDT THU JUN 05 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR PROSPECT
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT.
* AT 5 AM THURSDAY THE STAGE WAS 7.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TOMORROW
  MORNING AND CREST NEAR 9.4 FEET TOMORROW EVENING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
9 follow-up statements
000 
WGUS81 KCLE 051409
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 AM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-052209-
/O.EXT.KCLE.FL.W.0091.000000T0000Z-080606T2300Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1700Z.NO/
1009 AM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY EVENING.
* AT 4 AM THURSDAY THE STAGE WAS 12.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT 13.0 FEET...FLOODWATERS WILL SPREAD TO EAST VINE STREET IN THE 
  VILLAGE OF LARUE.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.


$$

OHC101-052208-
/O.EXT.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
1009 AM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 10 AM THURSDAY THE STAGE WAS 7.5 FEET AND NEARLY STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  TOMORROW AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 051907
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-060307-
/O.CON.KCLE.FL.W.0091.000000T0000Z-080606T2300Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1700Z.NO/
307 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY EVENING.
* AT 1 PM THURSDAY THE STAGE WAS 12.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.


$$

OHC101-060306-
/O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
307 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 3 PM THURSDAY THE STAGE WAS 7.6 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  FRIDAY AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 060247
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1047 PM EDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-061047-
/O.EXT.KCLE.FL.W.0091.000000T0000Z-080606T1902Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T1302Z.NO/
1047 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL LATE FRIDAY MORNING.
* AT 10 PM THURSDAY THE STAGE WAS 11.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-061046-
/O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
1047 PM EDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON.
* AT 10 PM THURSDAY THE STAGE WAS 8.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  TOMORROW AFTERNOON AND CREST NEAR 9.2 FEET EARLY SATURDAY MORNING.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
THOMPSON
000 
WGUS81 KCLE 060947
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
547 AM EDT FRI JUN 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE...

...THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT...


OHC101-061017-
/O.CAN.KCLE.FL.W.0091.000000T0000Z-080606T1902Z/
/LARO1.1.ER.080604T2157Z.080605T0800Z.080606T0621Z.NO/
547 AM EDT FRI JUN 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 4 AM FRIDAY THE STAGE WAS 10.8 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING AND 
  WILL CONTINUE TO FALL THROUGH THE WEEKEND.

$$

OHC101-061747-
/O.CON.KCLE.FL.W.0092.080606T1800Z-080607T2000Z/
/PRGO1.1.ER.080606T1800Z.080607T0600Z.080607T1400Z.NO/
547 AM EDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON.
* AT 5 AM FRIDAY THE STAGE WAS 8.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  AFTERNOON AND CREST NEAR 9.2 FEET AROUND MIDNIGHT TONIGHT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 061531
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1131 AM EDT FRI JUN 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-062331-
/O.EXT.KCLE.FL.W.0092.080606T1751Z-080607T2104Z/
/PRGO1.1.ER.080606T1751Z.080607T0000Z.080607T1504Z.NO/
1131 AM EDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL SATURDAY AFTERNOON.
* AT 11 AM FRIDAY THE STAGE WAS 8.7 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  AFTERNOON AND CREST NEAR 9.1 FEET THIS EVENING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 061834
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
234 PM EDT FRI JUN 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-070234-
/O.EXT.KCLE.FL.W.0092.000000T0000Z-080607T1705Z/
/PRGO1.1.ER.080606T2336Z.080607T0600Z.080607T1105Z.NO/
234 PM EDT FRI JUN 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL SATURDAY AFTERNOON.
* AT 2 PM FRIDAY THE STAGE WAS 8.8 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST AROUND FLOOD STAGE
  TONIGHT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 070307
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1107 PM EDT FRI JUN 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-071107-
/O.EXT.KCLE.FL.W.0092.000000T0000Z-080607T1900Z/
/PRGO1.1.ER.080607T0600Z.080607T0600Z.080607T1300Z.NO/
1107 PM EDT FRI JUN 06 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL SATURDAY AFTERNOON.
* AT 11 PM FRIDAY THE STAGE WAS 8.9 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  OVERNIGHT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 070912
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
512 AM EDT SAT JUN 07 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-071712-
/O.CON.KCLE.FL.W.0092.000000T0000Z-080607T1900Z/
/PRGO1.1.ER.080607T1200Z.080607T1200Z.080607T1300Z.NO/
512 AM EDT SAT JUN 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL THIS AFTERNOON.
* AT 5 AM SATURDAY THE STAGE WAS 8.9 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  MORNING.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$
000 
WGUS81 KCLE 071545
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1145 AM EDT SAT JUN 07 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC101-071615-
/O.CAN.KCLE.FL.W.0092.000000T0000Z-080607T1900Z/
/PRGO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1145 AM EDT SAT JUN 07 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT 11 AM SATURDAY THE STAGE WAS 8.7 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.9 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO AROUND 7.7 FEET BY TOMORROW MORNING.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 5, 3:23 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 5, 3:23 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
323 AM EDT THU JUN 5 2008

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST THROUGH EARLY NEXT
WEEK. A WARM FRONT OVER OHIO WILL MOVE NORTH OF THE AREA TODAY
BRINGING MUCH WARMER AIR TO THE REGION THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH 6 PM THURSDAY/...
WARM FRONT EXPECTED TO LIFT NE OF AREA TODAY WITH VERY WARM AND
UNSTABLE AIRMASS SPREADING OVER THE AREA. ONGOING CONVECTION TO THE
WEST WOULD INDICATE THAT FRONTAL BOUNDARY LIKELY TO BE ACTIVE TODAY
SO WILL BE INCREASING POPS FOR THIS. AIRMASS BECOMING PROGRESSIVELY
UNSTABLE WITH LIS MINUS 3 TO MINUS 6 BY LATE AFTERNOON AND CAPES
INCREASING TO 2 TO 3K J/KG OVER A GOOD PART OF THE AREA. PWS
INCREASE TO AROUND 1.75 SO EXPECT HEAVY RAINFALL POTENTIAL BUT WITH
MODELS TAKING MOST OF PRECIP N OF AREA PLAN ON NOT ISSUING A FLOOD
WATCH BUT THIS COULD CHANGE IF CONVECTION DIVES SE AND STARTS TO
TRAIN.  PROBLEMS AREAS FROM YESTERDAY WERE OVER EXTREME S PART OF
CWA...BUT NO SIGNIFICANT RAINFALL IN THE AREA LAST 12 OR MORE HOURS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
PROBABLY WILL SEE EVENING CONVECTION THEN AIRMASS SHOULD STABILIZE
AS DAYTIME HEATING STARTS TO RADIATE OUT AND UPPER RIDGE MOVES OVER
THE AREA.  WILL KEEP FRIDAY DRY BUT AN ISOLATED TSRA OR TWO NOT OUT
OF THE QUESTION.  VERY WARM TO MARGINALLY HOT TEMPS IN STORE FOR
FRIDAY ALONG WITH HAZY CONDITIONS...TYPICAL OF MID SUMMER.  MID
LEVEL DISTURBANCE WORKING NE ACROSS MICHIGAN MAY SPREAD LEFTOVER
BAND OF PRECIP INTO NW HALF OF OUR AREA FRIDAY NIGHT SO WILL STAY
WITH ONGOING FORECAST FOR FRIDAY NIGHT AND SPREADING THIS CHANCE A
LITTLE MORE EVENLY OVER REST OF AREA SATURDAY AND SAT NIGHT ALTHOUGH
NORTHERN PART OF AREA WILL REMAIN MORE FAVORED.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
RIDGE AT THE SURFACE AND ALOFT SHOULD DOMINATE. NOT SURE IF THERE
MIGHT BE SOME LEFTOVER MESOSCALE BOUNDARIES ON SUNDAY SO CANNOT SAY
FOR SURE THAT THERE MIGHT BE A TSTORM BUT WILL KEEP POP AT 20
PERCENT (SLIGHT CHANCE). GFS TRIES TO SLIDE A WEAKENING COLD FRONT
TOWARD THE LOWER GREAT LAKES ON MONDAY. NOT SURE THAT IT WILL GET
CLOSE ENOUGH TO CAUSE ANY SIGNIFICANT WEATHER...NEW ECMWF IS SLOWER
WITH THE FRONT. WILL KEEP A LOW POP CHANCE FOR A SHOWER OR TSTORM
AND WAIT FOR ADDITIONAL MODEL RUNS TO LOOK FOR TRENDS. IN ANY
CASE... THE COLD FRONT WILL EVENTUALLY GET CLOSE ENOUGH BY TUESDAY
OR CERTAINLY WEDNESDAY OF NEXT WEEK TO AT LEAST MENTION A CHANCE FOR
SHOWERS AND TSTORMS. TEMPS SHOULD BE FAIRLY STEADY WITH HIGHS
GENERALLY UPPER 80S OR AROUND 90 AND MINS 65-70 GIVE OR TAKE A FEW
DEGREES FOR COOLER SITES AND URBAN SITES.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
LOW CONFIDENCE FORECAST AS FAR AS TIMING SHOWERS OR TSTORMS. BROAD
WARM ADVECTION CONTINUES THIS MORNING WITH A MESOSCALE BOUNDARY
REMAINING ACROSS OHIO VALLEY AND WARM FRONT OVER THE LOWER GREAT
LAKES. TAF SITES CLOSER TO THE WARM FRONT CAK YNG AND ERI WILL
LIKELY HAVE IFR CEILINGS FOR A WHILE THIS MORNING WITH MVFR OR IFR
VSBY IN FOG/MIST. VSBY AND CEILINGS WILL IMPROVE AROUND DAYBREAK
AS SOUTH FLOW AND MIXING INCREASES. APPEARS TO BE A SHORT WAVE
CROSSING THE PLAINS STATES AS EXTENSIVE ALTOCUMULUS FIELD HAS
DEVELOPED AND BELIEVE SHOWERS AND STORMS WILL INCREASE DURING THE
MORNING HOURS AND CONTINUE INTO THE AFTERNOON ACROSS NE OH/NW PA
WITH MVFR CEILINGS AND VSBY DURING SHOWERS/THUNDERSTORMS. AS THE
SHOWERS/STORMS PUSH NORTHEAST... CLEARING AND VFR CONDITIONS
SHOULD RETURN FROM SW TO NE THIS AFTERNOON AND EVENING AND SKIES
SHOULD ESSENTIALLY BECOME CLEAR TONIGHT.

OUTLOOK...VFR CONDITIONS WILL CONTINUE THROUGH SATURDAY. MORE
SHOWERS/THUNDERSTORMS POSSIBLE TOWARD DAYBREAK SATURDAY NW OHIO AND
ENTIRE FORECAST AREA ON SATURDAY AS A WEAKENING COLD FRONT PUSHES
TOWARD THE AREA. FRONT WILL LIKELY DISSIPATE SUNDAY AND WHILE A
TSTORM CANNOT BE RULED OUT... IT SHOULD BE MOSTLY VFR. A WEAK COLD
FRONT WILL SAG SOUTH ACROSS THE GREAT LAKES MONDAY AND WILL LIKELY
STAY NORTH OF THE AREA.

&&

.MARINE...
WEAK WARM FRONT HANGING AROUND THE SOUTH SHORE OF LAKE ERIE SO WINDS
ON THE LAKE STILL MAINLY EAST EARLY THIS MORNING. FRONT WILL LIFT
NORTH TODAY AND WINDS WILL VEER TOWARD THE SOUTH. GRADIENT ALMOST
LIGHT AND VARIABLE FOR A WHILE BUT REMAINING LIGHT. THUNDERSTORMS
COULD BE STRONG AND WILL LIKELY ADD LOCALLY HIGHER WIND AND WAVES
TODAY. RIDGE OF HIGH PRESSURE REMAINS NEARLY STEADY ALOFT INTO NEXT
WEEK. A WEAKENING FRONT WILL APPROACH THE EASTERN LAKES SATURDAY.
WHILE THE ACTUAL COLD FRONT MAY NOT CROSS THE LAKE... THERE COULD BE
A WIND SHIFT TO THE WEST FOR A WHILE DEPENDING O THE OUTFLOW OF
THUNDERSTORMS WHICH ARE EXPECTED ACROSS WESTERN LAKE ERIE EARLY
SATURDAY MORNING AND ANYWHERE ON THE LAKE DURING THE DAY SATURDAY.
FLOW SHOULD RETURN TO LIGHT TO MODERATE SSW SUNDAY AND INTO NEXT
WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Jun 4, 12:12 PM EDT, 17 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1212 PM EDT WED JUN 4 2008

LEZ142>147-162>166-OHZ003-006>013-017>023-027>033-038-051615-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-HOLMES-
1212 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SOME THUNDERSTORMS MAY BE SEVERE TODAY AND TONIGHT. DAMAGING
WINDS AND LARGE HAIL ARE POSSIBLE AS WELL AS AN ISOLATED TORNADO.
RAIN WILL BE LOCALLY HEAVY AT TIMES.

.DAYS TWO THROUGH SEVEN...
THURSDAY THROUGH TUESDAY. THERE IS STILL A SMALL CHANCE OF SEVERE
THUNDERSTORMS DURING THE DAY THURSDAY. THE ATMOSPHERE WILL BE MUCH
WARMER AND HUMID THROUGH THE END OF THE WEEK AND INTO NEXT WEEK.
INSTABILITY WILL BE GREATER. ANY STORMS WILL HAVE THE CAPABILITY
TO BE STRONG ALTHOUGH THERE IS NO ORGANIZED SEVERE WEATHER
OUTBREAK EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ036-037-047-051615-
MARION-MORROW-KNOX-
1212 PM EDT WED JUN 4 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

SOME THUNDERSTORMS MAY BE SEVERE TODAY AND TONIGHT. DAMAGING
WINDS AND LARGE HAIL ARE POSSIBLE AS WELL AS AN ISOLATED TORNADO.
RAIN WILL BE LOCALLY HEAVY AT TIMES AND AREAS THAT GET MULTIPLE
THUNDERSTORMS WILL BE ESPECIALLY VULNERABLE TO POTENTIAL FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS STILL A SMALL CHANCE OF SEVERE THUNDERSTORMS DURING THE
DAY THURSDAY. THE ATMOSPHERE WILL BE MUCH WARMER AND HUMID THROUGH
THE END OF THE WEEK AND INTO NEXT WEEK. INSTABILITY WILL BE
GREATER. ANY STORMS WILL HAVE THE CAPABILITY TO BE STRONG ALTHOUGH
THERE IS NO ORGANIZED SEVERE WEATHER OUTBREAK EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-148-149-167>169-OHZ014-089-PAZ001>003-051615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ASHTABULA INLAND-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1212 PM EDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS MAINLY LATE TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SMALL CHANCE OF SEVERE THUNDERSTORMS DURING THE DAY
THURSDAY. THE ATMOSPHERE WILL BE MUCH WARMER AND HUMID THROUGH THE
END OF THE WEEK AND INTO NEXT WEEK. INSTABILITY WILL BE GREATER.
ANY STORMS WILL HAVE THE CAPABILITY TO BE STRONG ALTHOUGH THERE IS
NO ORGANIZED SEVERE WEATHER OUTBREAK EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:20 PM EDTSpecial Marine WarningCLE85 min

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.